Combining fractional polynomial model building with multiple imputation.

Morris, TP; White, IR; Carpenter, JR; Stanworth, SJ; Royston, P; (2015) Combining fractional polynomial model building with multiple imputation. Statistics in medicine, 34 (25). pp. 3298-317. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.6553

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.6553

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar